RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 308, Number 6, Pages 1297–1301 (Mi dan6900)  

MATHEMATICS

Generalized Dedekind completions of ordered sets, groups and vector spaces

A. V. Koldunov

A. I. Hertsen Leningrad Pedagogical Institute

Full text: PDF file (383 kB)

English version:
Doklady Mathematics, 1990, 40:2, 427–431

Bibliographic databases:
UDC: 517.98+512
Presented: А. Д. Александров
Received: 13.06.1988

Citation: A. V. Koldunov, “Generalized Dedekind completions of ordered sets, groups and vector spaces”, Dokl. Akad. Nauk SSSR, 308:6 (1989), 1297–1301; Dokl. Math., 40:2 (1990), 427–431

Citation in format AMSBIB
\Bibitem{Kol89}
\by A.~V.~Koldunov
\paper Generalized Dedekind completions of ordered sets, groups and
vector spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 308
\issue 6
\pages 1297--1301
\mathnet{http://mi.mathnet.ru/dan6900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1039919}
\zmath{https://zbmath.org/?q=an:0707.06004}
\transl
\jour Dokl. Math.
\yr 1990
\vol 40
\issue 2
\pages 427--431


Linking options:
  • http://mi.mathnet.ru/eng/dan6900
  • http://mi.mathnet.ru/eng/dan/v308/i6/p1297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020